# SDR USAA970122

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767/787
- Part time: 35,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 3.50 INCH CRACK IN SKIN BETWEEN STA 767 AND STA 787 BL ZERO.  CUT OUT CRACK, FABRICATED DOUBLER AND INSTALLED, REPAIRED PER SRM 53-30-3 FIG 1.  (X)
